Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Why am I not bleeding after taking 3 doses of misoprostol ?

HELLO DOCTOR , I INSERTED ONE DOSE OF MISOPROSTOL 200MCG ON FRIDAY BY 8PM FOR ABORTION N DID NT FEEL ANY PAIN OR BLOOD . PUT THE SECOND 200MCG YESTERDAY NO RESULT AND PUT THIRD TODAY MAKING A TOTAL OF 600 MCG AND NO PAIN OR BLOOD WHAT DO I DO
Asked On : Sun, 3 Apr 2011
Answers:  2 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Infertility Specialist 's  Response
Hi
Welcome to HealthcareMagic
You did not mention the duration of pregnancy . Dosage schedule varies according to duration of pregnancy . You should not take these tablets on your own . These tablets should be taken under physician's supervision. Consult your doctor for further management. Inappropriate use of these tablets may lead to continuous bleeding due to incomplete abortion which may require surgical intervention . Take care.
Answered: Sun, 3 Apr 2011
I find this answer helpful
OBGYN Dr. Nidhi Sharma Chauhan's  Response
hello
welcome to healthcare magic . it looks like you have taken the misoprostol tablet without any doctors(gynaecologist) opinion because the regime you are using is totally ineffective. there is a proper regime for medical abortion in early weeks of pregnancy (guidelines by world health organisation) which is the most effective and safe way of carrying out a medical abortion(with medicines). please go and meet a gynaecologist for further treatment.
Answered: Sun, 3 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor